Divisibility sequences for elliptic curves with complex multiplication

Algebra & Number Theory, Volume 2, Issue 2, 2008, Pages 183-208.

被引用9|引用|浏览0|来源
关键词
elliptic divisibility sequencerational pointindexationelliptic curvecomplex multiplication

摘要

Abstract. Elliptic divisibility sequences arise as sequences of denominators of the integer multiples of a rational point on an elliptic curve. Silverman proved that almost every term of such a sequence has a primitive divisor (i.e. a prime divisor that has not appeared,as a divisor of earlier terms in the sequence). If the elliptic curve...更多

代码

数据

您的评分 :
0

 

标签
评论